# SDR DALA2019052803189

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 64,830 hours, 50,746 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: HIDDEN CRACK: DURING MTC WORKS IN REF NRC S/N 00194, CRACK ON INTERNAL FINGERS DOUBLER AT VERTICAL STABILIZER FIXED L/E BELOW THE SPLICE STATION ZFS= 52.267. INTERNAL FINGERS DOUBLER AT VERTICAL STABILIZER FIXED L/E WAS REPLACED PER SRM 51-30-01, 51-30-05 AND ERA 469193-14 REV: A PERMANENT REPAIR. (LP1090319)
